# SDR FDKA200803104

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 17,329 hours, 15,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6090 BWI-JFK - AFT EMERGENCY FLASHLIGHT INOP.  MX REMOVED AND REPLACED FLASHLIGHT HOLDER.
